Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Exhaustion after slight exertion, pressure on bladder, increased need to urinate. Kidney infection?

I am 29 years old, 5 6 and 130lbs. I recently had a severe kidney infection . I was on IV antibiotics for one week and oral antibiotics for another week. I took my last antibiotic 3 days ago and felt much better. However, when I woke up the next day I was exhausted. I slept all day and was still able to sleep through the night. I have been resting since and even the slightest exertion exhausts me. I have also noticed a slight feeling of pressure on my bladder and an increase in the need to urinate. However, I am not having any pain when I do urinate. I have also had a decrease in appetite . Could my kidneys still be infected?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Hi. It could be possible that the infection has not cleared. The appropriate step would be to repeat a urine analysis and culture to confirm or rule out infection. Also if you are having recurrent urinary infections your consulting physician may order an ultrasound. He may also be able to suggest measures which will prevent recurrent infections. Good luck.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor